Lancaster EPrints

Smooth taboo density for one-dimensional diffusions.

Lo, S. F. Violet and Roberts, Gareth O. (2000) Smooth taboo density for one-dimensional diffusions. Journal of the London Mathematical Society, 62 (3). pp. 951-960.

Full text not available from this repository.

Abstract

The paper is concerned with finding sufficient smoothness conditions on the diffusion and drift coefficient of a one-dimensional stochastic diffusion to imply the existence and smoothness of a taboo density.

Item Type: Article
Journal or Publication Title: Journal of the London Mathematical Society
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 19359
Deposited By: ep_ss_importer
Deposited On: 17 Nov 2008 14:31
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:28
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19359

Actions (login required)

View Item